# SDR USAA001735

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1474
- Part time: 40,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-3, REPAIR ANGLE CRACKED, 1.75 INCHES IN RADIUS OF REPAIR ANGLE AT BS 1474, RIGHT VERTICAL STABILIZER.  SPLICED IN NEW SECTION AND INSTALLED REPAIR ANGLES (DOUBLERS) PER EA 15895 AND SRM 53-05 FIG 23A.  (X)
